# SDR P5CA9700339

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Ws 1237-1246.35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION LEFT WING FRONT SPAR WEB BETWEEN WS 1237.05 AND 1246.35 JUST ABOVE LOWER CHORD.  CORROSION REMOVED AND FOUND WITHIN LIMITS PER BOEING SRM 57-10-01.
